# SDR CA120709009

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  WHILE ON APPROACH, THE CREW RECEIVED SPOILER AND SPOILERON CAUTION MESSAGES.  AFTER COMPLETING THE QRH CHECKLIST, THE CREW DECLARED AN EMERGENCY AS A PRECAUTION AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE UTILIZED THE RESET PROCEDURE AND RETURNED THE ACFT TO SERVICE.
